MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Fatigue (1849); Blurred Vision (2137); Urinary Frequency / Polyuria (2275)
Date of Event 11/08/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product does not return for evaluation yet.Most likely underlying root cause of malfunction: sample issue.Manufacturer contacted customer with follow up phone calls to know whether the symptoms persist; unable to talk to customer.Product notification letter sent.(b)(4).
 
Event or Problem Description
Consumer reported complaint for e-5 error, the e-5 is a test strip error, that could means customer may have very high blood glucose result.The e-5 occurred when the blood sample was absorbed.The customer's expected fasting blood glucose test result range is 90 - 120 mg/dl.During the call on (b)(6) 2016, the customer stated that knew the blood sugar levels were high as customer had symptoms of dry mouth, fatigue, thirst, blurred vision and frequent urination.Customer was advised to seek medical attention but declined.During the call on (b)(6) 2016, the customer performed a blood test that produced result of e-5 newly; customer then opened up another box of the same lot number of strips and attempted a retest and received a result of e-5 again.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 02/25/2018 and open vial date is (b)(6) 2016.The meter memory was not reviewed for previous test result history.(b)(6).The customer had not made any recent changes to diet or medication.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6141943
Report Number1000113657-2016-01948
Device Sequence Number16412971
Product Code NBW
UDI-Device Identifier00087701426520
UDI-Public(01)00087701426520
Combination Product (Y/N)N
Initial Reporter StateGA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/25/2018
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMT1944
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2016
Initial Report FDA Received Date12/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY